MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS CL; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS CL; MONOFOCAL IOLS
Model Number Z9002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that a z9002 intraocular lens (iol) was explanted.The doctor changed to anterior chamber (ac) iol.Possible vitrectomy was reported.No additional information was provided to abbott medical optics.
 
Additional Manufacturer Narrative
Additional information: the lens was explanted since there was no posterior and little anterior support.There was no incision enlargement, vitrectomy, or capsule tear to remove the lens.The patient was in a satisfactory condition when discharged.The lens was replaced with a lens of a different model and diopter.(b)(6).Sex: male.If implanted, give date: (b)(6) 2016.Dr.(b)(6).Health professional: yes.Occupation: physician.Device evaluation: according to the initial report lens was explanted since dr.Changed to anterior chamber lens.The explant occurred since there was no posterior and little anterior support.There is no complaint against the intraocular lens, and the cause of the complaint is known (as stated by the customer); therefore, the product testing evaluation will not be performed.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS CL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6649431
Report Number2648035-2017-01088
Device Sequence Number13945714
Product Code HQL
UDI-Device Identifier05050474530683
UDI-Public(01)05050474530683(17)191016
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/16/2019
Device Model NumberZ9002
Device Catalogue NumberZ900200195
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2017
Supplement Date Received by Manufacturer07/05/2017
Initial Report FDA Received Date06/19/2017
Supplement Report FDA Received Date07/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR